Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On smooth linear partial differential equations without solutions


Author: Philip Hartman
Journal: Proc. Amer. Math. Soc. 10 (1959), 252-257
MSC: Primary 35.01
MathSciNet review: 0125304
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35.01

Retrieve articles in all journals with MSC: 35.01


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1959-0125304-8
Article copyright: © Copyright 1959 American Mathematical Society